# SDR CALA2016082395672

- Difficulty date: August 21, 2016
- Submitted: August 23, 2016
- Operation: Air carrier
- Aircraft: N449UA
- Make and model: Airbus A320-232
- Aircraft serial: 851
- Aircraft time: 60,706 hours, 24,009 cycles
- Engine: Iae V2527A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Frames 52-56
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOORWAY INNER SILL WEB CORRODED, FR52-F R56.  REMOVED DAMAGED WEB. INSTALLED NEW INNER SILL WEB IAW A320 SRM 51-42-11.
